"Properties of Lorenz Curves for Transformed Income Distributions"
written by Johan Fellman,
published by Theoretical Economics Letters, Vol.2 No.5, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] The Paradox of Power Revisited: Internal and External Conflict
2016
[2] Quantile Versions of the Lorenz Curve
arXiv preprint arXiv:1510.06085, 2015
[3] Discontinuous Transformations and Lorenz Curves
Journal of Statistical and Econometric Methods, 2013
[4] Properties of Non-Differentiable Tax Policies
Theoretical Economics Letters, 2013